Discussions By Condition: Urinary conditions

Blood/Burning Urine, please look.

Posted In: Urinary conditions 2 Replies
  • Posted By: JayEmZee
  • November 11, 2007
  • 02:24 PM

Ok so today I woke up with a horrible migrane. I thought it was just either waking up too early or something else. Just a usual migrane. Not horrible. It wouldn't go away. So I went to take 2 excedrin. About 4 hours after that I had lower back pain and the migrane came back again. I took 2 more excedrin. It didn't make the back pain go away, but did make the migrane go away. I was urinating all day (not excessivley) just fine. Plain, light yellow urine. Then just recently, I went to go to the bathroom, I urinated and after I was done, a clear liquid with blood in it came out. That was afterwards when I was about done urinating. It was a clear liquid, with a light tint of red, but very noticeable. It was obviously blood. Not much came out, maybe half a tea-spoon. It also burned a lot in the head and shaft of the penis. Didn't feel anything go up. After that happened, I still feel stinging in the penis.

I have never had any problems with my health whatsoever, or urinating. The medications I do take are-

-Wellbutrin XL 300mg x1 a day
-Wellbutrin SR 100mg x1 a day

Both are anti-depressants.

I took my normal 400mg of Wellbutrin, which is generic for Bupropion. I also took a total of 4 excedrine today. I heard that certain medications can affect your urine, causing blood.

I am a younger male, 185lbs. If that helps any.

Please, tell me if you know what is going on, or if you have the same symptons. I need help asap because I don't want my health to get worse in any way. Thank you.

Reply Flag this Discussion

2 Replies:

  • Update-Today, the bleeding has not occured..But today i've been urinating, light brown tint, horrible rancid smell urine. With the burning sensation aswell.Anyone know what's wrong???
    JayEmZee 1 Replies
    • November 11, 2007
    • 11:46 PM
    • 0
    Flag this Response
  • There are many things that could cause your symptoms, you really need to go see a doctor, preferably a urologist, asap. I hope you feel better!
    papillon22 16 Replies
    • November 13, 2007
    • 06:40 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?